Alert archive / Maine / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 33, NWS Caribou, ME
NWS Caribou, ME issued this severe thunderstorm warning at Jun 9, 2011, 5:23 PM EDT for Piscataquis County, Maine. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2011, 5:23 PM EDT (21:23 UTC)
- Expired
- Jun 9, 2011, 6:15 PM EDT
- In force
- 52 min
- Issued by
- NWS Caribou, ME
- Area
- Storm-based polygon
County Piscataquis County, ME
The radar
The Caribou radar (KCBW), 113 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 6:00 PM EDT | TSTM WND DMG | 4 Ne Katahdin Iron Work, ME | NUMEROUS TREES DOWN NE OF KATAHDIN IRON WORKS. TIME IS ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 12:06 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Caribou, ME (KCAR), launched 12:00Z, 9.4 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 177 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 531 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
588
WUUS51 KCAR 092123
SVRCAR
MEC021-092215-
/O.NEW.KCAR.SV.W.0033.110609T2123Z-110609T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
523 PM EDT THU JUN 9 2011
THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN PISCATAQUIS COUNTY IN NORTH CENTRAL MAINE...
THIS INCLUDES THE CITY OF BROWNVILLE JUNCTION...
* UNTIL 615 PM EDT
* AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
KOKADJO...OR 18 MILES NORTH OF GREENVILLE...AND MOVING EAST AT 35
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KATAHDIN IRON WORKS AND WILLIAMSBURG..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR MAINE.
&&
LAT...LON 4574 6890 4566 6897 4556 6897 4531 6896
4538 6911 4564 6965 4583 6955
TIME...MOT...LOC 2123Z 285DEG 29KT 4570 6947
$$
WALKER2 follow-up statements
322
WWUS51 KCAR 092152
SVSCAR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
552 PM EDT THU JUN 9 2011
MEC021-092215-
/O.CON.KCAR.SV.W.0033.000000T0000Z-110609T2215Z/
PISCATAQUIS ME-
552 PM EDT THU JUN 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR CENTRAL PISCATAQUIS COUNTY...
AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 13 MILES NORTH OF KATAHDIN IRON WORKS...OR 17 MILES SOUTH OF
RIPOGENUS...MOVING EAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WILLIAMSBURG
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR MAINE.
&&
LAT...LON 4551 6938 4565 6924 4577 6921 4574 6890
4566 6897 4556 6897 4531 6896 4538 6911
TIME...MOT...LOC 2152Z 285DEG 29KT 4563 6915
$$
WALKER775
WWUS51 KCAR 092214
SVSCAR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
614 PM EDT THU JUN 9 2011
MEC021-092224-
/O.EXP.KCAR.SV.W.0033.000000T0000Z-110609T2215Z/
PISCATAQUIS ME-
614 PM EDT THU JUN 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PISCATAQUIS COUNTY
WILL EXPIRE AT 615 PM EDT...
PLEASE REPORT SEVERE WEATHER BY CONTACTING YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR MAINE.
LAT...LON 4551 6938 4565 6924 4577 6921 4574 6890
4566 6897 4556 6897 4531 6896 4538 6911
TIME...MOT...LOC 2214Z 285DEG 29KT 4558 6891
$$
FOSTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 2:58 PM EDT, 2 hours 25 minutes earlier.
Area forecast discussion, Jun 9, 2:58 PM EDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 258 PM EDT THU JUN 9 2011 .SYNOPSIS... A STRONG COLD FRONT WILL CROSS THE AREA THIS EVENING. STRONG CANADIAN HIGH PRESSURE WILL FOLLOW FOR FRIDAY AND SATURDAY. && .NEAR TERM /THROUGH TONIGHT/... SEVERE WEATHER THE MAIN CONCERN INTO EARLY EVENING. SEVERE TSTM WATCH REMAINS UP THROUGH 00Z. NORTHERN AREAS SHOULD SEE THINGS WIND DOWN LATER THIS AFTERNOON AS THE FRONT MOVES THROUGH THE NORTHERN 3RD OF THE CWA. IT IS LOOKING LIKE MORE OF A HEAVY RAIN THREAT FOR THE NORTHERN 3RD OF THE CWA W/ANTECEDENT CONDITIONS FAVORABLE FOR MUCH RUNOFF AFTER INITIAL RAINFALL. FURTHER SOUTH TOWARD CENTRAL AND DOWNEAST REGION...ATMOSPHERE RIPE FOR SEVERE STORM INITIATION W/LIS HITTING -8. SPC MESOANALYSIS PAGE SHOWED 0-3KM EHI HITTING 2-3 AS OF 17Z W/THE BROOKS-CRAVEN SIGNIFICANT SEVERE CLIMBING TO 40000 WHICH IS IN THE BALLPARK FOR SEVERE POTENTIAL. HRRR3KM AND RUC INDICATING SBCAPES CLIMBING TO 2500-3000J/KG. DAMAGING WINDS AND LARGE HAIL THE MAIN THREAT W/ROTATION SHOWING MORE SIGNS GIVEN HELICITY VALUES HITTING 200+ AND LCLS DROPPING BELOW 3K FT. THINGS SHOULD BE DYING DOWN THIS EVENING AFTER 00Z AS THE FRONT MOVES TO THE COAST. WILL DROP MENTION OF THUNDER AFT 02Z AS AIRMASS STABILIZES. WE ARE NOT LOOKING FOR ANY FOG DEVELOPMENT AS WINDS WILL STAY UP AROUND 10 MPH OUT OF THE NORTH. CAA BEHIND THE FRONT WILL ALLOW FOR SOME CHILLY TEMPERATURES AS SKIES CLEAR LATER TONIGHT. BELOW NORMAL READINGS FOR EARLY JUNE W/40S FOR MUCH OF THE CWA MINUS THE COAST. && .SHORT TERM /FRIDAY THROUGH SUNDAY/... FRIDAY WILL FEATURE PLENTY OF SUNSHINE ACROSS THE FORECAST AREA ALONG WITH BREEZY WINDS OUT OF THE NORTH AND SEASONALLY COOL TEMPERATURES. AS HIGH PRESSURE SETTLES IN FRIDAY NIGHT THIS WILL LEAD TO DIMINISHING WINDS. THE LIGHT WINDS AND MAINLY CLEAR SKIES WILL ALLOW FOR GOOD RADIATIONAL COOLING WITH LOWS POTENTIALLY DIPPING INTO THE UPPER 30S ACROSS PARTS OF THE NORTHERN TIER AND LOW TO MID 40S FARTHER SOUTH. CONDITIONS WILL REMAIN DRY THROUGH THE DAY SATURDAY HOWEVER CLOUDS WILL BEGIN TO INCREASE AHEAD OF THE NEXT LOW PRESSURE SYSTEM. THIS SYSTEM WILL OVERSPREAD THE FORECAST AREA WITH RAIN FROM WEST TO EAST THROUGH SATURDAY NIGHT WITH THE WET WEATHER LINGERING THROUGH SUNDAY ALONG WITH COOL TEMPERATURES. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... UNSETTLED WEATHER WILL PERSIST THROUGH SUNDAY NIGHT AND MONDAY WITH PRECIPITATION GRADUALLY BECOMING MORE SHOWERY IN NATURE AS OPPOSED TO STEADY RAIN. THIS SYSTEM WILL DEPART BY TUESDAY LEAVING NORTHWEST WINDS AND COOL TEMPERATURES IN ITS WAKE. THE UPPER LEVEL PATTERN LOOKS TO REMAIN FAIRLY PROGRESSIVE AND THIS WILL RESULT IN THE NEXT SYSTEM ARRIVING AS EARLY AS NEXT WEDNESDAY WITH SHOWERS AND LASTING INTO THURSDAY. TEMPERATURES IN THE LONG RANGE WILL BE SEVERAL DEGREES BELOW AVERAGE FOR THIS TIME OF YEAR. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... NEAR TERM: MVFR W/PERIODS OF IFR THROUGH THE EVENING AND THEN VFR. SHORT TERM: VFR THROUGH SATURDAY AND THEN CONDITIONS DETERIORATING TO MVFR AND IFR BY SUNDAY IN RAIN AND SHOWERS. VFR WITH PERIODS OF MVFR EARLY NEXT WEEK IN LINGERING SHOWERS. && .MARINE... NEAR TERM: NO HEADLINES ATTM. SHORT TERM: NO HEADLINES THROUGH THE PERIOD. WNAWAVE DOES BRING WAVES UP TO AROUND 5 FT LATE IN THE PERIOD. WINDS DO COME UP TO 15 KT LATE SUNDAY INTO MONDAY. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...NONE. MARINE...NONE. && NEAR TERM...HEWITT SHORT TERM...FITZSIMMONS LONG TERM...FITZSIMMONS AVIATION...HEWITT MARINE...HEWITT/FITZSIMMONS
Hazardous weather outlook, Jun 9, 3:10 PM EDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 310 PM EDT THU JUN 9 2011 MEZ001>006-010-011-015>017-029>032-101915- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 310 PM EDT THU JUN 9 2011 ...SEVERE THUNDERSTORM WATCH 450 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. ANZ050>052-101915- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 310 PM EDT THU JUN 9 2011 ...SEVERE THUNDERSTORM WATCH 450 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. HEWITT
In the hours before
Local storm report, Jun 9, 2:12 PM EDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
212 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM TSTM WND GST SEBEC 45.27N 69.12W
06/09/2011 E58 MPH PISCATAQUIS ME TRAINED SPOTTER
&&
JAHLocal storm report, Jun 9, 3:16 PM EDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
316 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM TSTM WND DMG MILO 45.25N 68.99W
06/09/2011 PISCATAQUIS ME UTILITY COMPANY
NUMEROUS TREE LIMBS DOWN ACROSS POWER LINES
0224 PM TSTM WND DMG BOWERBANK 45.27N 69.21W
06/09/2011 PISCATAQUIS ME UTILITY COMPANY
NUMEROUS TREE LIMBS DOWN ACROSS POWER LINES
&&
PFLocal storm report, Jun 9, 3:53 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
353 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM TSTM WND DMG 4 NW WOODLAND 46.93N 68.20W
06/08/2011 AROOSTOOK ME PUBLIC
NUMEROUS TREES UPROOTED
0636 PM TSTM WND DMG 2 NW WOODLAND 46.91N 68.17W
06/08/2011 AROOSTOOK ME PUBLIC
SEVERAL LARGE TREES UPROOTED
&&
NRRLocal storm report, Jun 9, 4:49 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
449 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM TSTM WND GST SEBEC 45.27N 69.12W
06/09/2011 E58.00 MPH PISCATAQUIS ME TRAINED SPOTTER
0205 PM TSTM WND DMG BROWNVILLE 45.31N 69.03W
06/09/2011 PISCATAQUIS ME PUBLIC
TRESS DOWN AROUND HIGH STREET AND CHURCH STREET.
0224 PM TSTM WND DMG MILO 45.25N 68.99W
06/09/2011 PISCATAQUIS ME UTILITY COMPANY
NUMEROUS TREE LIMBS DOWN ACROSS POWER LINES
0224 PM TSTM WND DMG BOWERBANK 45.27N 69.21W
06/09/2011 PISCATAQUIS ME UTILITY COMPANY
NUMEROUS TREE LIMBS DOWN ACROSS POWER LINES
&&
MIKEHLocal storm report, Jun 9, 4:55 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
455 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM TSTM WND GST SEBEC 45.27N 69.12W
06/09/2011 E58.00 MPH PISCATAQUIS ME TRAINED SPOTTER
0205 PM TSTM WND DMG BROWNVILLE 45.31N 69.03W
06/09/2011 PISCATAQUIS ME PUBLIC
TRESS DOWN AROUND HIGH STREET AND CHURCH STREET.
0224 PM TSTM WND DMG BOWERBANK 45.27N 69.21W
06/09/2011 PISCATAQUIS ME UTILITY COMPANY
NUMEROUS TREE LIMBS DOWN ACROSS POWER LINES
0224 PM TSTM WND DMG MILO 45.25N 68.99W
06/09/2011 PISCATAQUIS ME UTILITY COMPANY
NUMEROUS TREE LIMBS DOWN ACROSS POWER LINES
0330 PM HAIL 2 NE FORT FAIRFIELD 46.79N 67.80W
06/09/2011 E1.00 INCH AROOSTOOK ME NWS EMPLOYEE
0438 PM FLASH FLOOD CARIBOU 46.86N 68.01W
06/09/2011 AROOSTOOK ME NWS EMPLOYEE
WATER AND DEBRIS ON HIGHWAY 161.
0444 PM FLASH FLOOD CARIBOU 46.86N 68.01W
06/09/2011 AROOSTOOK ME NWS EMPLOYEE
WATER AND DEBRIS ON HIGH STREET IN CARIBOU.
0450 PM FLASH FLOOD 2 E CARIBOU 46.86N 67.97W
06/09/2011 AROOSTOOK ME NWS EMPLOYEE
PARTS OF ROUTE 161 CLOSED DUE TO WATER AND DEBRIS ON
ROAD.
&&
MIKEHLocal storm report, Jun 9, 5:01 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
501 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM TSTM WND GST SEBEC 45.27N 69.12W
06/09/2011 E58.00 MPH PISCATAQUIS ME TRAINED SPOTTER
0205 PM TSTM WND DMG BROWNVILLE 45.31N 69.03W
06/09/2011 PISCATAQUIS ME PUBLIC
TRESS DOWN AROUND HIGH STREET AND CHURCH STREET.
0224 PM TSTM WND DMG BOWERBANK 45.27N 69.21W
06/09/2011 PISCATAQUIS ME UTILITY COMPANY
NUMEROUS TREE LIMBS DOWN ACROSS POWER LINES
0224 PM TSTM WND DMG MILO 45.25N 68.99W
06/09/2011 PISCATAQUIS ME UTILITY COMPANY
NUMEROUS TREE LIMBS DOWN ACROSS POWER LINES
0430 PM HAIL 2 NE FORT FAIRFIELD 46.79N 67.80W
06/09/2011 E1.00 INCH AROOSTOOK ME NWS EMPLOYEE
0438 PM FLASH FLOOD CARIBOU 46.86N 68.01W
06/09/2011 AROOSTOOK ME NWS EMPLOYEE
WATER AND DEBRIS ON HIGHWAY 161.
0444 PM FLASH FLOOD CARIBOU 46.86N 68.01W
06/09/2011 AROOSTOOK ME NWS EMPLOYEE
WATER AND DEBRIS ON HIGH STREET IN CARIBOU.
0450 PM FLASH FLOOD 2 E CARIBOU 46.86N 67.97W
06/09/2011 AROOSTOOK ME NWS EMPLOYEE
PARTS OF ROUTE 161 CLOSED DUE TO WATER AND DEBRIS ON
ROAD.
&&
MIKEHThe office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 8:31 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 26 min |
| Jun 9, 1:29 PM EDT | Severe Thunderstorm Warning | CAR | Piscataquis | 46 min |
| Jun 9, 2:19 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Piscataquis | 41 min |
| Jun 9, 3:09 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 16 min |
| Jun 9, 3:34 PM EDT | Flash Flood Warning | CAR | Aroostook | 2 hr |
| Jun 9, 3:58 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 47 min |
| Jun 9, 4:02 PM EDT | Tornado Warning | CAR | Aroostook | 28 min |
| Jun 9, 4:10 PM EDT | Flash Flood Warning | CAR | Aroostook | 3 hr |
| Jun 9, 6:22 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot | 38 min |
| Jun 9, 7:00 PM EDT | Severe Thunderstorm Warning | CAR | Hancock, Penobscot, Washington | 45 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.